Please use this identifier to cite or link to this item:
|Title:||A qualocation method for Burgers' equation|
|Publisher:||ELSEVIER SCIENCE BV|
|Citation:||JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 213(1), 1-13|
|Abstract:||In this paper, a qualocation method for the one-dimensional Burgers' equation is proposed. A semidiscrete scheme along with optimal error estimates is discussed. Results of a numerical experiment performed support the theoretical results. (c) 2007|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.